# SDR DALA2017092207034

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 55,800 hours, 20,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN L CHECK.  THE SKIN WAS DAMAGED RESULTING IN A CREASE BETWEEN BS 420 - 440 ABOVE STRINGER 19L. REPAIRED IAW ERA 562034-14.
